| Model Number |
C8401 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Procedure performed: ni event description: i have been alerted by my clinical colleague (name redacted) that whilst in the operating theatre 2 of your product c8401 have broken whilst in use.(name redacted) will be able to have the appropriate team member explain the behavior of this item prior to use and whilst in use in a hope your team can work or the causation of this occurrence.The lot numbers of both used alexis ring (small) is as follows (1550713).Additional information received from applied medical representative via email on 27jan26: images in the attachments.I have requested the below information from the customer and have attached 2 pictures they sent to me.As soon as i can obtain any additional information i will inform you.Intervention: ni.Patient status: no patient injury reported.
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
Event or Problem Description
Procedure performed: ni event date: unknown event description: i have been alerted by my clinical colleague (name redacted) that whilst in the operating theatre 2 of your product c8401 have broken whilst in use.(name redacted) will be able to have the appropriate team member explain the behavior of this item prior to use and whilst in use in a hope your team can work or the causation of this occurrence.The lot numbers of both used alexis ring (small) is as follows (1550713).Additional information received from applied medical representative via email on (b)(6) 2026: images in the attachments.I have requested the below information from the customer and have attached 2 pictures they sent to me.As soon as i can obtain any additional information i will inform you.Intervention: ni patient status: no patient injury reported.